MathSciNet Relay Station
MathSciNet bibliographic data
MR460516 (57 #509) 22A05 (54D35)
Baker, J. W.; Milnes, P. The ideal structure of the Stone-Čech compactification of a group. Math. Proc. Cambridge Philos. Soc. 82 (1977), no. 3, 401–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement